Mathematics Faculty Articles

Title

Combinatorial Rees–Sushkevich Varieties Are Finitely Based

Document Type

Article

Publication Date

8-2008

Publication Title

International Journal of Algebra and Computation

Keywords

Semigroups, 0-simple, Varieties, Rees-Sushkevich, Finitely based, Hereditarily finitely based

ISSN

0218-1967

Volume

18

Issue/No.

5

First Page

957

Last Page

978

Abstract

A variety is said to be a Rees–Sushkevich variety if it is contained in a periodic variety generated by 0-simple semigroups. It is shown that all combinatorial Rees–Sushkevich varieties are finitely based.

Comments

AMSC: 20M07, 03C05, 08B15

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1142/S0218196708004755

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS